# SDR 2020FA0000374

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft: N9891B
- Make and model: Bbavia 7EC
- Aircraft serial: 211
- Aircraft time: 3,016 hours
- Engine: Cont O200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 655971
- Condition: Stuck
- Location: Engine
- Part time: 2,378 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON JULY 14, 2020 12:15 CDT N9891B A CHAMPION 7EC LOST POWER TO THE ENGINE, AND LANDED IN A FIELD NEAR PORT O'CONNER, TX.  THE AIRCRAFT MAIN LANDING COLLAPSED AND THE ENGINE WAS PARTIALLY TORN FROM THE ENGINE MOUNT.  THE BROKEN CARBURATOR BEGAN LEAKING FUEL WHICH CAUGHT FIRE, CONSUMING THE ENGINE ACCESSORIES AND FIREWALL FORWARD.  A PARTIAL ENGINE TEAR DOWN FOR THE NTSB AND FAA WAS CONDUCTED.  REMOVAL OF THE NR THREE CYCLINDER IDENTIFIED THE NR THREE EXHAUST VALVE STUCK IN THE OPEN POSITION IN THE VALVE GUIDE.
